# SDR DL76L070365

- Difficulty date: April 25, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 76,214 hours, 11,650 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Compressor
- Part number: 288235
- Part serial: 1472D
- Condition: Burned
- Location: Water System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

A/C 178 ON FLT 154/25 OUT OF JFK RETURNED TO THE GATE WITH STRONG BURNING RUBBER SMELL AROUND AFT GALLEY.  JFK MTC FOUND WATER COMPRESSOR BURNED UP.  REPLACED WATER COMPRESSOR OPS CK GOOD REMOVED MCO/PLAC.
